×

zbMATH — the first resource for mathematics

A note on the existence of an optimal capital accumulation in the continuous time horizon. (English) Zbl 0511.90038

MSC:
91B62 Economic growth models
90C90 Applications of mathematical programming
90C39 Dynamic programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brock, W.A, On existence of weakly maximal programmes in a multisector economy, Rev. econ. studies, 37, 275-280, (1970) · Zbl 0212.23901
[2] Brock, W.A; Haurie, H, On existence of overtaking optimal trajectories over an infinite time horizon, Math. operations res., 1, 337-346, (1976) · Zbl 0367.49003
[3] Gale, D, On optimal development in a multi-sector economy, Rev. econ. studies, 34, 1-18, (1967)
[4] Kormogorov, A.N; Fomin, S.V, Elements of the theory of functions and functional analysis, (1968), Graylock Bethesda, Maryland, (Trans. by Hyman and Komm)
[5] McKenzie, L.W, Turnpike theorems with technology and welfare function variable, () · Zbl 0318.90018
[6] McKenzie, L.W, Optimal economic growth and turnpike theorems, (), 1979
[7] in “The Handbook of Mathematical Economics” (K. J. Arrow and M. D. Intriligator, Eds.), in press.
[8] Rockafellar, T, Saddle point of Hamiltonian systems in convex problems of Lagrange, J. optimization theory appl, 12, 367-390, (1973) · Zbl 0248.49016
[9] Varaiya, A.F, On the trajectories of a differential system, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.